# SDR CA110201010

- Difficulty date: January 27, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 12,129 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 509800891
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VISUAL MOVEMENT CHECK REVEALED LOOSENESS OF ENGINE MOUNT FITTINGS P/N 50-980089-1. THERE ARE 4 PER NACELLE. THE LOWER PAIR WHERE FOUND LOOSE.
